Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 25, NWS Green Bay, WI

March 29, 2012

NWS Green Bay, WI issued this small craft advisory at Mar 29, 2012, 3:24 PM CDT. It took effect at Mar 30, 2012, 4:00 AM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2012, 3:24 PM CDT (20:24 UTC)
In effect from
Mar 30, 2012, 4:00 AM CDT
Expired
Mar 30, 2012, 9:05 PM CDT
In force
17 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

872 
WHUS73 KGRB 292024
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
324 PM CDT THU MAR 29 2012

...INCREASING EASTERLY WINDS LATE TONIGHT...

.LOW PRESSURE OVER THE CENTRAL PLAINS WILL MOVE TO THE OHIO VALLEY BY
FRIDAY EVENING. THIS SYSTEM WILL CREATE AN INCREASING EASTERLY WIND
AND BUILDING WAVES LATE TONIGHT.

LMZ521-522-541>543-300430-
/O.NEW.KGRB.SC.Y.0025.120330T0900Z-120331T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
324 PM CDT THU MAR 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM CDT FRIDAY.

* WINDS...EAST WIND INCREASING TO 15 TO 25 KTS AFTER MIDNIGHT. 
 
* WAVES...WAVES BUILDING TO 3 TO 5 FT ON THE LAKE LATE TONIGHT...AND
  4 TO 7 FT ON FRIDAY...BEFORE SUBSIDING FRIDAY AFTERNOON. WAVES
  ON THE BAY WILL BUILD TO 2 TO 4 FT FRIDAY MORNING.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
719 
WHUS73 KGRB 300200
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
900 PM CDT THU MAR 29 2012

...INCREASING EASTERLY WINDS LATE TONIGHT...

.LOW PRESSURE OVER THE CENTRAL PLAINS WILL MOVE TO THE OHIO VALLEY
BY FRIDAY EVENING. THIS SYSTEM WILL CREATE AN INCREASING EASTERLY
WIND AND BUILDING WAVES LATE TONIGHT.

LMZ521-522-541>543-301000-
/O.CON.KGRB.SC.Y.0025.120330T0900Z-120331T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
900 PM CDT THU MAR 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT
FRIDAY...

* WINDS...EAST WIND INCREASING TO 15 TO 25 KTS AFTER MIDNIGHT.

* WAVES...WAVES BUILDING TO 3 TO 5 FT ON THE LAKE LATE TONIGHT...
   AND 4 TO 7 FT ON FRIDAY...BEFORE SUBSIDING FRIDAY AFTERNOON. 
  WAVES ON THE BAY WILL BUILD TO 2 TO 4 FT FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
436 
WHUS73 KGRB 300859
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
359 AM CDT FRI MAR 30 2012

.A STORM SYSTEM TRACKING ACROSS THE SOUTHERN TIP OF LAKE MICHIGAN
TODAY WILL BRING GUSTY EAST WINDS TO THE AREA. WINDS WILL START TO
DIMINISH LATE TODAY AS THE STORM BEGINS TO PULL AWAY FROM THE
AREA.

LMZ521-522-541>543-301700-
/O.CON.KGRB.SC.Y.0025.120330T0900Z-120331T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
359 AM CDT FRI MAR 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* EAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS MORNING...WITH
  WINDS BACKING NORTHEAST AND STARTING TO DIMINISH DURING THE
  AFTERNOON.

* WAVES OF 3 TO 5 FEET ARE EXPECTED ON THE BAY TODAY...WITH WAVES
  OF 4 TO 7 FEET ON THE LAKE. WAVES WILL DIMINISH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
149 
WHUS73 KGRB 301520
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1020 AM CDT FRI MAR 30 2012

.A STORM SYSTEM TRACKING ACROSS THE SOUTHERN TIP OF LAKE MICHIGAN
WILL BRING GUSTY EAST WINDS TO THE AREA. WINDS WILL START TO
DIMINISH LATE THIS AFTERNOON...AS THE STORM BEGINS TO PULL AWAY
FROM THE AREA.

LMZ521-522-541>543-302330-
/O.CON.KGRB.SC.Y.0025.000000T0000Z-120331T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1020 AM CDT FRI MAR 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* EAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED...WITH WINDS BACKING
  NORTHEAST AND STARTING TO DIMINISH BY LATE AFTERNOON.

* WAVES OF 3 TO 5 FEET ARE EXPECTED ON THE BAY...WITH WAVES OF 4
  TO 7 FEET ON THE LAKE. WAVES WILL DIMINISH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
560 
WHUS73 KGRB 302005
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
305 PM CDT FRI MAR 30 2012

.LOW PRESSURE OVER NORTHERN INDIANA WILL MOVE ACROSS THE OHIO VALLEY
THIS EVENING AND ALLOW THE WINDS AND WAVES TO DECREASE.

LMZ522-302115-
/O.CAN.KGRB.SC.Y.0025.000000T0000Z-120331T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
305 PM CDT FRI MAR 30 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WAVES ON THE SOUTHERN PART OF THE BAY HAVE SUBSIDED TO LESS THAN
SMALL CRAFT CRITERIA.


$$

LMZ521-541>543-310300-
/O.CON.KGRB.SC.Y.0025.000000T0000Z-120331T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
305 PM CDT FRI MAR 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* EAST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO 10 TO 15 KTS
  DURING THE EVENING.

* WAVES OF 3 TO 5 FEET WILL GRADUALLY SUBSIDE TO 2 TO 4 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
867 
WHUS73 KGRB 310205
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
905 PM CDT FRI MAR 30 2012

...DECREASING WINDS AND WAVES...

.WEAK HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT AND BRING
DIMINISHING WINDS AND SUBSIDING WAVES. 

LMZ521-541>543-310315-
/O.CAN.KGRB.SC.Y.0025.000000T0000Z-120331T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
905 PM CDT FRI MAR 30 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 2:48 PM CDT, 36 minutes earlier.

Area forecast discussion, Mar 29, 2:48 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
248 PM CDT THU MAR 29 2012

.SHORT TERM...TNGT AND FRI. PLENTY OF POTENTIAL FCST PITFALLS TO
DEAL OVER THE NXT 24 HOURS AS A RELATIVELY SMALL...BUT DYNAMIC
SYSTEM MOVES ACROSS NE WI. MAIN FCST ISSUE TO BE PCPN TYPE ACROSS
THE NORTH AS THE ATMOSPHERIC COLUMN TO HOVER AROUND THE 0C
ISOTHERM.

THE 19Z MSAS SFC ANALYSIS INDICATED A RDG OF HI PRES EXTENDED FROM
NRN ONTARIO SWD INTO LWR MI. WINDS HAVE BEEN SLOWLY VEERING MORE
EASTERLY THIS AFTERNOON...THUS LESS LAKE CLOUDS IN THE EAST.
SEVERAL AREAS OF WEAK LOW PRES WERE SITUATED OVER THE PLAINS AND
ARE EXPECTED TO CONSOLIDATE INTO ONE LOW PRES SYSTEM TNGT. THE
LEADING EDGE OF PCPN WAS ALREADY MOVING INTO CNTRL MN WITH AN E-NE
MOVEMENT.

MDLS ARE IN GOOD AGREEMENT ON TIMING OF THE PCPN ONSET LATE
EVENING CNTRL/AFTER MIDNIGHT EAST...BUT THE DEVIL WL BE IN THE
PCPN DETAILS PRIMARILY OVER NRN WI...AS MDLS DO SHOW SOME THERMAL
DIFFERENCES. SUFFICIENT MSTR TO BE IN PLACE (PW VALUES AROUND 0.75")
AS THE MID-LEVEL SHORTWAVE TROF ARRIVES IN WI TNGT AND THE SFC LOW
MOVES INTO SE IA/W-CNTRL IL BY DAYBREAK. PLENTY OF LIFT AVAILABLE
AS NE WI TO RESIDE UNDER THE RIGHT ENTRANCE REGION OF A STRONG 120
KT UPR JET. THUS...THE FCST PBLM COMES DOWN TO PCPN TYPE AS FCST
SOUNDINGS SHOW A NEARLY ISOTHERMAL LAYER AROUND THE 0C LINE.
BELIEVE THAT CNTRL/E-CNTRL WI WL HAVE JUST ENUF WARM AIR NEAR THE
SURFACE TO KEEP THE PCPN ALL LIQUID. THERE ALSO COULD BE A RUMBLE
OF THUNDER...BUT INSTABILITY IS RATHER MARGINAL AT BEST. ACROSS
THE NORTH...DYNAMIC COOLING MAY BE ENUF TO ALLOW THE PCPN TO FALL
AS A SNOW/SLEET MIX INITIALLY WITH SNOW THE DOMINANT TYPE OVRNGT.
ANY SLUSHY ACCUMULATION SHOULD REMAIN UNDER AN INCH BEFORE DAYBREAK.

THIS SYSTEM IS FAST MOVER...CAUGHT IN THE NEARLY ZONAL FLOW ACROSS
THE CONUS. THUS...PCPN WL ALREADY BE DIMINISHING FRI MORNING AS
FCST SOUNDINGS INDICATE DRYING TAKING PLACE ALOFT...BUT NOT BEFORE
THE NORTH RECEIVES A BROAD 1 TO 2 INCHES OF SNOW ACCUMULATION. ANY
RAIN CNTRL/E-CNTRL WI...SNOW NORTH WL QUICKLY TRANSITION TO DRIZZLE
BY MID-MORNING AND THEN CONT ON AGAIN/OFF AGAIN FOR THE REST OF THE
DAY. EXPECT TO SEE PLENTY OF CLOUDS THRU THE DAY WITH A PREVAILING
COOL E-NE WIND. MAX TEMPS WL STRUGGLE TO RISE UNDER THESE CONDITIONS
AND HAVE FAVORED THE COOLER SIDE OF GUIDANCE.

.LONG TERM...FRIDAY NIGHT THRU NEXT THURSDAY. MAIN FORECAST
CONCERNS ARE TEMPS...PRECIP CHANCES...AND FROST POTENTIAL.

DRY START TO THE LONG TERM AS QUICK MOVING SYSTEM SHIFTS EAST OF
THE AREA FRIDAY NIGHT. UPPER AND SURFACE RIDGING BUILD INTO THE
AREA...RESULTING IN SUBSIDENCE AND SLIGHTLY DRIER AIR TO FILTER
INTO THE AREA...BRINGING THE PRECIP TO AN END BY 00Z SATURDAY.
HOWEVER...STILL A GOOD AMOUNT OF MOISTURE INDICATED BY MODEL
SOUNDINGS...SO WILL KEEP CLOUD COVER UP. DEPENDING ON THE DEGREE
OF CLOUD COVER...COULD SEE SOME READINGS DROP INTO THE UPPER 20S
ACROSS THE NORTH. RECENT SNOW COVER COULD HELP TEMPS DROP INTO
THE 20S...BUT WITH PARTLY TO MOSTLY CLOUDY SKIES WILL NOT DROP
TEMPS MUCH BELOW CURRENT FORECAST. WILL ADD THE MENTION OF FROST
TO MOST LOCATIONS...AS WINDS WILL REMAIN UNDER 10 MPH AND TEMPS
FALLING INTO THE 30S.

MODELS CONTINUE TO SHOW A SHORTWAVE AND SURFACE LOW CROSSING
SOUTHERN CANADA ON SATURDAY AND SATURDAY NIGHT. MOISTURE...LIFT...
AND INSTABILITY NOT OVERLY IMPRESSIVE...BUT FEEL THE NEED FOR SOME
MENTION OF PRECIP...ESPECIALLY SATURDAY AFTERNOON. WILL LIMIT
POPS TO 20 FOR NOW.

WARM FRONT SITUATED SOUTHWEST WILL ATTEMPT TO MOVE NORTH THROUGH
WI SUNDAY AND MONDAY...BUT LATEST MODELS HOLD UP THE FRONT JUST TO
OUR SOUTH. WITH UPPER RIDGE BUILDING IN AND HEIGHTS RISING...WILL
NOT BACK TOO FAR OFF THE CURRENT FORECAST HIGHS...AS STILL HEDGING
THE MODELS WILL TREND NORTHWARD WITH THE FRONT. SOUTH OF THE
FRONT...TEMPS WILL CLIMB INTO THE 70S...WITH AN 80 POSSIBLE...WITH
50S AND 60S NORTH OF THE FRONT. WITH THE FRONT TO OUR SOUTH...
THREAT FOR ELEVATED CONVECTION WILL BE THERE...WITH SOUTHERN FLOW
FROM THE GULF AND STEEP MID-LEVEL LAPSE RATES...SO CONTINUED
CHANCE WORDING SUNDAY NIGHT AND MONDAY. BEST CHANCE FOR
WIDESPREAD SHOWER/STORM ACTIVITY LOOKS TO BE MONDAY NIGHT AS
SHARP SHORTWAVE TROUGH SWINGS ACROSS THE NORTHERN PLAINS AND INTO
THE GREAT LAKES. TRIMMED BACK POPS BEHIND THE SYSTEM AS MODELS
SHOW BEST MOISTURE STAYING WELL NORTH OF THE AREA. BUT IN A
CYCLONIC FLOW...CANNOT RULE OUT A FEW SHOWERS...ESPECIALLY ACROSS
THE NORTH. A LITTLE SNOW MAY MIX IN AT NIGHT ACROSS THE NORTH AS
WELL.
&&

.AVIATION...VFR CONDITIONS EXPECTED THRU THIS EVENING BEFORE LOWER
CLOUDS AND PCPN ARRIVES AFT 05Z AND CONTS THRU MID-MORNING ON FRI.
LOOK FOR VSBYS TO DROP TO MVFR AND CIGS TO MVFR/IFR CONDITIONS
LATER TONIGHT AS A MID-LEVEL SHORTWAVE TROF MOVES INTO WI. PCPN
SHOULD BE MAINLY RAIN ACROSS CENTRAL/EAST-CENTRAL WI... HOWEVER A
MIX OF SNOW AND SLEET IS EXPECTED OVER THE RHI TAF SITE DURING THE
OVERNIGHT HOURS. EVEN AS PCPN DIMINISHES TO DRIZZLE ON FRI...BOTH
CIGS AND VSBYS SHOULD REMAIN IN THE IFR/MVFR RANGE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KALLAS/BERSCH
Hazardous weather outlook, Mar 29, 4:28 AM CDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
428 AM CDT THU MAR 29 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-301100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
428 AM CDT THU MAR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS OVER MAINLY CENTRAL AND EAST-
CENTRAL WISCONSIN LATE TONIGHT. THE STORMS COULD PRODUCE SOME
SMALL HAIL...BUT SEVERE WEATHER IS NOT EXPECTED.

PRECIPITATION OVERSPREADING THE AREA WILL PROBABLY CHANGE TO
MAINLY SNOW WHEN IT REACHES COLDER AIR OVER FAR NORTHEAST
WISCONSIN LATE TONIGHT. THAT COULD RESULT IN HAZARDOUS TRAVEL
CONDITIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PRECIPITATION MAINLY IN THE FORM OF SNOW IS EXPECTED OVER FAR
NORTHEAST WISCONSIN FRIDAY MORNING. THE SNOW COULD GENERATE
HAZARDOUS TRAVEL CONDITIONS. ANYONE WITH TRAVEL PLANS DURING THIS
TIME SHOULD MONITOR LATER FORECASTS.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES LATE IN THE WEEKEND AND
INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-301100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
428 AM CDT THU MAR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

INCREASING NORTHEAST WINDS COULD GENERATE CONDITIONS HAZARDOUS TO
SMALL CRAFT FRIDAY.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES LATE IN THE WEEKEND AND
INTO EARLY NEXT WEEK. DENSE FOG COULD ALSO POSE A HAZARD TO
BOATERS AT TIMES DURING THAT PERIOD.

JS

In the hours before

Special weather statement, Mar 29, 3:21 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
321 PM CDT THU MAR 29 2012

WIZ005-010>013-018-019-021-300300-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
NORTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
321 PM CDT THU MAR 29 2012

AN UPPER LEVEL DISTURBANCE IS FORECAST TO MOVE INTO THE REGION
TONIGHT INTO FRIDAY MORNING. TEMPERATURES WILL BE COLD ENOUGH SUCH
THAT THE PRECIPITATION WILL FALL MAINLY AS SNOW...WITH SOME SLEET
MIXED IN AT TIMES. THE PRECIPITATION WILL BEGIN AROUND MIDNIGHT AND
THEN CONTINUE INTO FRIDAY MORNING WITH ACCUMULATIONS ACROSS
NORTHERN WISCONSIN GENERALLY IN THE 1 TO 3 INCH RANGE.

THE HEAVIEST SNOW IS EXPECTED TO FALL LATE TONIGHT TO JUST PAST
DAYBREAK. THIS WOULD IMPACT THE MORNING COMMUTE AND COULD PRODUCE
SLIPPERY ROAD CONDITIONS. MOTORISTS ARE URGED TO ALLOW EXTRA TIME
TO REACH THEIR DESTINATIONS FRIDAY MORNING.

AK

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.